Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 106, NWS Newport/Morehead City, NC

December 1, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Dec 1, 2021, 3:15 PM EST. It took effect at Dec 2, 2021, 3:00 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2021, 3:15 PM EST (20:15 UTC)
In effect from
Dec 2, 2021, 3:00 PM EST
Expired
Dec 3, 2021, 6:59 AM EST
In force
16 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

975 
WHUS72 KMHX 012015
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
315 PM EST Wed Dec 1 2021

AMZ156-020815-
/O.NEW.KMHX.SC.Y.0106.211202T2100Z-211203T0300Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
315 PM EST Wed Dec 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TO 10 PM EST
THURSDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 25 kt 
  expected.

* WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout.

* WHEN...From 4 PM to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-020815-
/O.NEW.KMHX.SC.Y.0106.211202T2100Z-211203T1100Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
315 PM EST Wed Dec 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 6 AM EST
FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 4 PM Thursday to 6 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
292 
WHUS72 KMHX 012305
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
605 PM EST Wed Dec 1 2021

AMZ156-021115-
/O.CON.KMHX.SC.Y.0106.211202T2100Z-211203T0300Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
605 PM EST Wed Dec 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TO 10 PM EST
THURSDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 25 kt 
  expected.

* WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout.

* WHEN...From 4 PM to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-021115-
/O.CON.KMHX.SC.Y.0106.211202T2100Z-211203T1100Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
605 PM EST Wed Dec 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO
6 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 4 PM Thursday to 6 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
244 
WHUS72 KMHX 020800
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
300 AM EST Thu Dec 2 2021

AMZ158-022115-
/O.EXB.KMHX.SC.Y.0106.211202T2100Z-211203T0600Z/
S of Cape Lookout to N of Surf City NC out 20 nm-
300 AM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 kt expected.

* WHERE...The coastal waters from Cape Lookout to Surf City.

* WHEN...From late this afternoon through late this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-022115-
/O.EXT.KMHX.SC.Y.0106.211202T2100Z-211203T0600Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
300 AM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 kt expected.

* WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout.

* WHEN...From late this afternoon through late this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-022115-
/O.EXT.KMHX.SC.Y.0106.211202T2100Z-211203T1000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
300 AM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
5 AM EST FRIDAY...

* WHAT...West southwest winds 20 to 30 kt and seas 4 to 6 ft 
  expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From late this afternoon through late tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
850 
WHUS72 KMHX 021901
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
201 PM EST Thu Dec 2 2021

AMZ150-030715-
/O.EXB.KMHX.SC.Y.0106.211203T0000Z-211203T1200Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
201 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 7 PM this evening to 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-030715-
/O.EXT.KMHX.SC.Y.0106.211202T2000Z-211203T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
201 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-030715-
/O.EXT.KMHX.SC.Y.0106.211202T2000Z-211203T1200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
201 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
736 
WHUS72 KMHX 022305
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
605 PM EST Thu Dec 2 2021

AMZ156-158-031115-
/O.CON.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
605 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-031115-
/O.CON.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
605 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-031115-
/O.CON.KMHX.SC.Y.0106.211203T0000Z-211203T1200Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
605 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
102 
WHUS72 KMHX 030236
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
936 PM EST Thu Dec 2 2021

AMZ156-158-031200-
/O.CON.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
936 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-031200-
/O.CON.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
936 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-031200-
/O.CON.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
936 PM EST Thu Dec 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
532 
WHUS72 KMHX 030811
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
311 AM EST Fri Dec 3 2021

AMZ150-030915-
/O.CAN.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
311 AM EST Fri Dec 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts have diminished below 25 knots.

$$

AMZ156-158-031200-
/O.CON.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
311 AM EST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...West 20 to 30 knots.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Through early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-031200-
/O.CON.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
311 AM EST Fri Dec 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5
  to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Through early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
180 
WHUS72 KMHX 031159
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
659 AM EST Fri Dec 3 2021

AMZ152-154-156-158-031300-
/O.CAN.KMHX.SC.Y.0106.000000T0000Z-211203T1200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
659 AM EST Fri Dec 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 knots and seas below 6 feet.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 3:13 PM EST, 2 minutes earlier.

Area forecast discussion, Dec 1, 3:13 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
313 PM EST Wed Dec 1 2021

.SYNOPSIS...
Dry weather remains the norm for the rest of the week as high
pressure remains in control despite multiple upper level
disturbances traversing the region. A weak, dry cold front will
traverse eastern North Carolina Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Wed...Cirrus coverage slowly increasing this
afternoon as a well defined shortwave over western TN dives
towards the SE coast tonight, pivoting offshore by daybreak
Thursday. At the surface, Atlantic high pressure extends onshore
allowing warm southwesterly flow to nudge temperatures well into
the 60s.

Another quiet night is expected across our region tonight with
an increase in cirrus coverage as the shortwave digs toward the
coast. The increased clouds will act as a spoiler to yet another
night of highly efficient radiational cooling, but still expect
temperatures to dip into the mid to upper 40s. Clouds clear out
shortly before daybreak and some quick last-minute cooling could
occur in this window.

As the shortwave crosses the region shower activity is expected
to blossom over the Gulf Stream. Guidance has tended to be a bit
too aggressive bringing this activity along the coast and
blended in less aggressive members to keep any PoP mention
offshore.

&&

.SHORT TERM /THURSDAY/...
As of 305 PM Wed...Mainly clear skies and even warmer conditions
return tomorrow as the shortwave departs offshore and mid-level
heights recover. Warm southwesterly flow expected to remain as
high pressure builds over the northern Gulf of Mexico and
impinges on a weak front extending from a deep occluding surface
low over eastern Canada. Temperatures expected to top out around
the 70 mark for most spots.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As of 330 AM Wednesday...

Dry with a warming trend through the rest of the week as surface
high pressure looms over the Gulf Coast with southwesterly flow
at the surface that will push daytime highs close to or slightly
above 70 degrees for most areas outside of the immediate coast
which will remain in the 60s. As thickness values increase,
nighttime lows will also moderate into the 40s with 50s along
the coast. Unfortunately no rain in the forecast which will
cause the burn ban to remain in place at least into the weekend
and probably longer.

The first chance for any precipitation will be Sunday evening
into Monday morning as an inverted trough forms along the coast
and develops as it is squeezed between two high pressure
systems, one of which is in a favorable position for a hybrid
cold air damming scenario, albeit a brief one. The associated
overrunning could help push some of the precip associated with
the trough a bit further inland but the main rain chances will
remain east of hwy 17 and of the low QPF variety. Because of
potential weak CAD, have dropped temps on Sunday below guidance.
As this system gets pushed out to sea a dry cold front will drop
through the area on Monday night with no rain but dropping temps
for Tuesday back slightly before normal. Attention then shifts
to a more significant storm system coming out of the plains and
heading northeastward, brining a front towards NC that has the
potential for some more significant rainfall totals but
uncertainty is high this far out. Stay tuned.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /through Thursday/...
As of 1240 PM Wed... VFR conditions persist with some sct high
cirrus noted across the region out ahead of an incoming upper
level trough. These high clouds will exit off to the east by
early this evening, but a second deck of sct to bkn high clouds
will overspread the region from west to east tonight with
ceilings potentially lowering down to 10-15 kft late tonight as
the trough makes its way eastwards across the CWA. As we get
into Thursday morning, clouds will quickly lift to above 25 kft
as the trough exits off to the east and ridging builds back into
the area. Light srly to swrly breezes will persist today into
this evening. No threat for fog with dry atms persisting.

LONG TERM /Thur night through Sunday/...
As of 330 AM Wednesday...VFR conditions expected through the
period with very little chance for precipitation at the main
terminals. OAJ and EWN would be the most likely to see some rain
late in the weekend but chances remain low at this time. Dry
surface conditions will mitigate fog chances overnight.

&&

.MARINE...
SHORT TERM /through Thurs/...
As of 310 PM Wed...Tranquil conditions over the waters this
afternoon with variable winds 5-10 kt over offshore zones with
season 1-2 feet, while over the sounds and rivers winds are less
than 5 kt.

Flow expected to become southwesterly and increase to around 15
kt as high pressure moves offshore and a mid-level disturbance
traverses the Carolinas overnight. Although a few gusts to 25 kt
are possible their frequency is expected to be isolated and held
off on headlines for this event. Greatest probability of gusts
would be in the waters from Cape Lookout to Cape Hatteras.

Gradient becomes more pinched late tomorrow as a weak front
begins to approach the area and impinge on building high
pressure over the northern Gulf of Mexico. Given guidance's
latest high bias in winds, leaned heavily on the low end of
guidance but still got a brief window of SCA conditions from
Cape Lookout north to Oregon Inlet starting late Thursday,
although seas should stay below 6 feet. Thus, went ahead with
SCA headlines for these waters this forecast cycle.

LONG TERM /Thu night through Sun/...
As of 330 AM Wednesday...Seas will pick up to 3-5 feet on
Thursday with occasional 6 through Friday morning. This as
southwesterly winds pick up to 15-20 kts gusting to 25 kts
although should stay below borderline SCA criteria. Seas will
drop back to mainly 2-4 feet through Sunday as winds decrease
slightly to 10-15 kts gusting to 20kts over the nearshore
waters and about 5kts less over the sounds and inland rivers.

&&

.FIRE WEATHER...
As of 300 PM Wed...The state of North Carolina has issued a
statewide burn ban, which is in effect until further notice.
Thus, outdoor burning is prohibited.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 4 PM Thursday to 6 AM EST Friday for
     AMZ152-154.
     Small Craft Advisory from 4 PM to 10 PM EST Thursday for
     AMZ156.

&&

SYNOPSIS...MHX
NEAR TERM...MS
SHORT TERM...MS
LONG TERM...RTE
AVIATION...RTE/RCF
MARINE...RTE/MS
FIRE WEATHER...MHX
Hazardous weather outlook, Dec 1, 11:51 AM EST, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1151 AM EST Wed Dec 1 2021

NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-021700-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island-
1151 AM EST Wed Dec 1 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Exacerbated by the extreme short-term dryness, ground level
vegetation has become highly flammable. Until the area receives a
substantial, wetting rain, the state of North Carolina has issued a
state wide burn ban. Outdoor burning is prohibited.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Exacerbated by the extreme short-term dryness, ground level
vegetation has become highly flammable. Until the area receives a
substantial, wetting rain, the state of North Carolina has issued a
state wide burn ban. Outdoor burning is prohibited.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.